# SDR DALA2019072004324

- Difficulty date: July 18, 2019
- Submitted: July 20, 2019
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- Aircraft time: 53,959 hours, 36,905 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITTING CORROSION ON CUSP MEMBRANE WEB STA Y=218 BTW X=-44 TO X=-54 AT CABIN PAX (CPAX). NRC 489: CORROSION LEVEL 2, CUSP MEMBRANE WEB STA Y=218-237 BTW X=-44 TO X=-60 WAS REPLACED PER SRM 51-41-02-0G AND 51-41-05-0G. (LP #1178696)
